# SDR REXA2022121902715

- Difficulty date: November 5, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Bs 661-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK #4 FROM FS 661+14 TO FS 669.40 HAS CORROSION BEYOND LIMITS REMOVED AND REPLACED WITH NEW SERVICEABLE R/H SIDE SEAT TRACK IAW CRJ-900 AMM 53-00-49-000/400-801 (A19)
